# SDR DALA2025020400847

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 34,050 hours, 4,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3327 - ATB - DUE TO A F/CTL FLAPS LOCKED ECAM MSG AND FLAPS INDICATING AT 2 WHEN COMMANDED UP. CORRECTIVE ACTION: REPLACED 41CV, 43CV, AND SFCC2 AND ADJUSTED FLAP SYSTEM AND ADJUSTED L/H TRACK 4 SENSOR STRUT. OK FOR SERVICE. (6841353)
